Single Accutane pill and ED

#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (Estonia)?
What is your current age, height, weight? 26, 188cm, 88kg
What specific drug did you use isotretinoin/Accutane
What dose did you take ? one dose of 40 mg
How old were you, and WHEN (date) did you start the drug? 26
What side effects did you experience that have yet to resolve since discontinuation?
ED, libido,

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[ x] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
Complete Impotence
[x ] Loss of Morning Erections
[x ] Loss of Spontaneous Erections
[x ] Loss of Nocturnal Erections
Watery Ejaculate
[x ] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

Sorry english is not my first language.

I was thinking to share my story for 7 months and here I am.
It’s hard to believe but yes, it is happened just from single pill. It was generic accutane from India. I never in my life experienced impotency. No matter what state of mind I was, whether sad, stressed, depressed, oppressed or whatever I always was able to get an erection. And then suddenly, next day after I took a pill I couldn’t get it up from watching porn.It was completely dead. It felt my mind isn’t connected with penis. I went to google and found that ED could happen. So for two months I was 100 % impotent. I was trying some different herbs and hormones like DHEA. There was little to no effect and I lost any hope. I was able to get some response when trying to masturbate. Penis was responding to physical stimulation, but it was impossible to maintain erection. One night I was thinking about girl and I can’t explain how it happened but it was the first time in 3 months it got hard from my thoughts.It was miracle for me. I felt so relieved that day. unfortunately ‘’ recovery’’ didn’t last so long and the situation is very unstable, it feels like that my brain/body is following some cycles. For 2 months i can be impotent, then come back almost to normal, then back again to not being able to get hard and back and forth. Something is affecting my condition. Maybe there is some pattern, maybe herbs i was taking or even food. At the moment I still have ED and low libido. Its like some brain signal, that is responsible for sexual arousal is suppressed. I don’t have any morning wood for 8 months. And I don’t feel any chemistry when being with a girl as I felt it before. I experience only sexual problems and I dont have any other issues like most of accutane sufferers. Does PFS and PAS share the similar mechanisms ? I haven’t found any separate community of accutane sufferers. I guess I will follow now the researchers here, some of the studies sound quite promissing. Will continue exploring herbs and possible theories.

3 Likes
#2

Yes, they are both anti-androgens. This has already been discussed here:


Welcome to our community. You are in the right place here.

4 Likes
#3

Man… i really amazed from your story. We are so similar. But i just have low semen volume for 4 years due to 4 Accutane pills i took. I used the drug for two days. Its really weird that you have these symptoms from just one pill. Whereas other people use this drug for a year without a single side effect. There is something going on here that we have to solve…

1 Like
#4

Interesting thing, I’ ve read that post accutane people recovered after taking fin. I would give it a try when I will be completely hopeless.

you could read it here:

#5

I’d urge that you take extreme caution with this approach. The post title says “high risk” - it is extreme risk.

There is a small subset of patients hit by the lasting side effects of Accutane, Propecia, SSRIs, Lupron. If you’re here, on this forum, you are likely in the subset. You discovered this by using Accutane. Do you want to create fresh damage by using Propecia?

1 Like
#6

I posted in some other thread that I crashed three times after taking collagen supplementation. I still quite convinced there is something that initiating a crash. Is it possible that alpha-tocoperol (vitamin E) is the reason behind these crashes. Vitamin E is one of the ingredients of supplement i was taking.

Effects of long-term alpha-tocopherol supplementation on serum hormones in older men.

CONCLUSIONS:

These results suggest that long-term alpha-tocopherol supplementation decreases serum androgen concentrations, and could have been one of the factors contributing to the observed reduction in incidence and mortality of prostate cancer in the alpha-tocopherol treatment group of the ATBC Study.

#7

My hormones seems fine. Checked DHEA, Testosterone, Prolactin and Estradiol.
Only Estradiol is slightly above normal range. Could Estradiol alone be a reason for ED ? Although its not much elevated. I think I will try letrozole carefully.

#8

i don’t want to take your hope but estradiol alone is not something to give you ed. I had my estradiol as high as 60 before taking all this crap and I would masturbste 4 times a day with 100% erection

#9

Don’t try letrozol you will crash your e2 and create bigger problems. Wait and give time for your body to heal

1 Like
#10

Now I realize the two weeks that I took accutane also could have fucked me . I fucked myself in so many ways that’s insane. I was retarded. I wish I could go back in time…

#11

I think if a normal healthy person do some blood tests they will get these slight abnormalities. It’s normal in my opinion. Our case is not related to blood hormone levels. Problem is elsewhere.

2 Likes
#12

I’m so pissed for what happened to you!

#13

if I won’t find a cure in about 3 years, there will be only one option for me to get out from this misery.I know that lots of people got much worse complications than mine, but loss of sexual drive and impotence is just killing my interest to life. Its not only about sex, but mostly it is about the energy that was making me alive.

2 Likes
#14

This is fucking me too. I am not as strong as you buddy.

#15

Do you have also fatigue and energy loss slick? I never got energy loss, but i do get sexual side effects. Many times in my life i felt very tired and unmotivated for the things i love. But they probably unrelated to the drug i used 4 years ago. Are you trying to say that your sexual side effects also affects your energy levels or do you imply that your ‘‘crash’’ also made you a tired and sleepy person?? (you woke up one morning with your tired ‘‘crash’’ body and sexual side effects? Or is it developed after the crash?)

note: What are you gonna do after 3 years? Proviron or steroids? I think the last option is some steroids or heavy things like that.

#16

i have energy to do things, but I lost motivation for everything. its like world becoming all grey but at the moments of recovery the colors are returning for a while. I think the total absence of libido is responsible for this, and of course the fact that I have ED affecting my confidence and i forced to shut my social life. But in general I don’t feel tired and sleepy after crashes. But probably have light apathy to everything.

I will probably try these heavy things at some point, but i was talking about suicide.

1 Like